One-dimensional p-adic subanalytic sets

Lou Van Den Dries, Deirdre Haskell, Dugald Macpherson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalJournal of the London Mathematical Society
Volume59
Issue number1
DOIs
StatePublished - Feb 1999

Fingerprint

P-adic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

One-dimensional p-adic subanalytic sets. / Van Den Dries, Lou; Haskell, Deirdre; Macpherson, Dugald.

In: Journal of the London Mathematical Society, Vol. 59, No. 1, 02.1999, p. 1-20.

Research output: Contribution to journalArticle

Van Den Dries, Lou ; Haskell, Deirdre ; Macpherson, Dugald. / One-dimensional p-adic subanalytic sets. In: Journal of the London Mathematical Society. 1999 ; Vol. 59, No. 1. pp. 1-20.
@article{60fad1dcbdb94ba7a4efd965a4d0e1ae,
title = "One-dimensional p-adic subanalytic sets",
author = "{Van Den Dries}, Lou and Deirdre Haskell and Dugald Macpherson",
year = "1999",
month = "2",
doi = "10.1112/S0024610798006917",
language = "English (US)",
volume = "59",
pages = "1--20",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - One-dimensional p-adic subanalytic sets

AU - Van Den Dries, Lou

AU - Haskell, Deirdre

AU - Macpherson, Dugald

PY - 1999/2

Y1 - 1999/2

UR - http://www.scopus.com/inward/record.url?scp=0012790167&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012790167&partnerID=8YFLogxK

U2 - 10.1112/S0024610798006917

DO - 10.1112/S0024610798006917

M3 - Article

AN - SCOPUS:0012790167

VL - 59

SP - 1

EP - 20

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -